# SDR ASAA2020090853149

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 32,781 hours, 9,536 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: M259884235
- Condition: Worn
- Location: Fuel Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PUSH TAXI WALKAROUND, FOUND FUEL LEAKING FROM NR 1 ENG.  GROUNDED - YES.  OPENED NR 1 ENG FAN COWL, REF B737-800 AMM 71-11-02, AND FOUND FUEL LEAKING FROM FUEL HEATER SERVO COVER/END ASSEMBLY.  REPLACED O-RING FOR END COVER ASSY ON FUEL HEATER SERVO, PER CMM 73-11-17.  LEAK & OPS CHECK GOOD.
